# SDR USAABB01037

- Difficulty date: June 9, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LAX - DESCENT THRU FL170 INTO LAX, CREW REPORTED  THE NR 2 ENGINE HAD UNSPOOLED AND HAD NO THROTTLE RESPONSE DURING A 1,500 FPM DESCENT. NO RESTART WAS ATTEMPTED. NO OTHER ENGINE ABNORMAL INDICATIONS NOTED. CREW SHUT DOWN THE ENGINE, DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.MX STARTED ENGINE ON THE GROUND.  TROUBLESHOOTING PROCEDURES LEAD MX TO RETURN THE ENGINE TO SERVICE AS NO WATER WAS FOUND IN THE A/C FUEL SUMPS, THE INLET/EXHAUST INSP FOUND NO FOD OR PARTICLES, CHIP DETECTORS/FILTERS WERE CLEAN AND THE ENGINE HIGH POWER RUNS WERE ACCEPTABLE.  MX DID REMOVE AND REPLACED THE NR 2 ENGINE HIGH PRESSURE FUEL PUMP AND FUEL PRESSURE TRANSDUCER AS PRECAUTION. LEAK CHECK AND POWER RUN GOOD. (M)
